# SDR UPS07450256

- Difficulty date: July 4, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B0433350
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT DIVIDER SUPPORT HOOK AREA FOUND CRACKED AT STA 1920 LBL 4 TO RBL 4 FLOOR AREA, CRACK LENGTH 2".  AFT CARGO COMPT DIVIDER SUPPORT AT BS 1920 LBL 42 TO RBL 42 REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
